Search Results

Fraser Health Patient Education Materials

Results 1 of 3 for search: *:*
  • How to Respond to an Opioid Overdose (Large) (Fraser Health) [English] Public

    Step-by-step guide on how to inject naloxone during an opioid overdose. Poster includes signs of an overdose and what to do after the person wakes up. (English) Colour

    Printing Cost:
    $0.03 (B&W) $0.18 (Colour)
    Packaging Unit Quantity:
    10
    Printshop Number:
    265471
    Body Location:
    • Blood, Heart and Circulation,
    • Lungs and Breathing, Respiratory System
    Diagnosis and Therapy:
    • Drug Therapy
    Disorders and Conditions:
    • Drug Information,
    • Safety and Injury,
    • Substance Use
    Keywords:
    • Drug,
    • Overdose,
    • Response,
    • Opioid,
    • Naloxone,
    • User,
    • Substance,
    • Use,
    • Injecting,
    • Responding
    Demographic:
    • All
    Site:
    • Fraser Health
    Program:
    • Population and Public Health
    Professional or Practice Group:
    • Pharmacy,
    • Nursing,
    • Social Work
    Format:
    Poster
    Paper Size:
    11x17
    Paper Colour:
    White
    Title Page Paper Colour:
    White
    Folding:
    No fold
    Reproduction Rights:
    FH Images
    Record Type:
    FHA
    Revision Date:
    March 01, 2018
    Next Revision Date:
    March 01, 2021
    Record Created:
    February 27, 2017
    Record Modified:
    April 14, 2019
    Packaging Unit Quantity:
    10
    Impressions:
    1

Narrow Search